RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 128–130 (Mi de9866)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

The operator Bessel function, related semigroups, and a modified Hilbert transform

A. V. Glushak

Voronezh State Technical University

Full text: PDF file (352 kB)

English version:
Differential Equations, 1999, 35:1, 130–132

Bibliographic databases:
UDC: 517.983:517.986
Received: 12.12.1996

Citation: A. V. Glushak, “The operator Bessel function, related semigroups, and a modified Hilbert transform”, Differ. Uravn., 35:1 (1999), 128–130; Differ. Equ., 35:1 (1999), 130–132

Citation in format AMSBIB
\Bibitem{Glu99}
\by A.~V.~Glushak
\paper The operator Bessel function, related semigroups, and a modified Hilbert transform
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 128--130
\mathnet{http://mi.mathnet.ru/de9866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723214}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 130--132


Linking options:
  • http://mi.mathnet.ru/eng/de9866
  • http://mi.mathnet.ru/eng/de/v35/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    2. A. V. Glushak, “Operatornaya formula sdviga resheniya zadachi Koshi dlya abstraktnogo uravneniya Eilera–Puassona–Darbu”, Matem. zametki, 105:5 (2019), 656–665  mathnet  crossref  elib
  • Number of views:
    This page:52
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019